| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Kenalog
[ Back to Messages
Posted by juana
on November 24, 2000 at 11:55:54:
In Reply to: Kenalog posted by Marianne on November 19, 2000 at 19:05:38:
:to marianne & paula: can you please email me any information you have on the steroids, I have been looking for written documentation for a long time. i have been disfigured by steroid injections and fat injections. do you know any websites or books that I can find detailed information on risk of injections? Can you tell me more about the experiences you are referring to? Please let me know a.s.a.p. (firstname.lastname@example.org)
: I have not personally but this is typical in traeatment of scars that are just NOT fading or flattening. I have had a few friends who have had these injections to treat swelling as well as keloid scarring. I wish you luck. I also have spoken to a few people who advised the injections seem to have "made it worse".
All times are GMT -7. The time now is 12:52 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!